# SDR DALA2016062905016

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT UPPER FWD WINDOW RING PAN AT STA Y=886, AND Y=946 AT CABIN FUSELAGE STRUCTURE.  RING PAN WERE REPAIRED IAW SRM 53-05, PAR 139, FIG 122, 51-30-02, 51-30-05, ERA 487747-14MA, REV A AND 493648-14MA, REV A.
